# SDR ASAA2018112027020

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 9,930 hours, 3,117 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 6774G010000
- Part serial: 677412156
- Condition: Failed
- Location: Nr 2 Eng Bleed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TO, AIR ENG 2 BLEED ABNORM PR GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE BLEED PRESSURE REGULATORY VALVE IAW A320 AMM 36-11-52, LEAK CHECK GOOD PERFORMED OPERATIONAL TEST OF THE BLEED AIR REGULATOR SYSTEM IAW A320 AMM 36-11-00
